MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM WORKSTATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR

SPECTRUM MEDICAL LTD. QUANTUM WORKSTATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR
Model Number QWS15S
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Logs review shows there was a pc comms loss during the reported event.During the device comms loss, gas and blood flow were not interrupted.The internal resync of comms automatically re-established all communications, by design.Upon receipt device presents no obvious signs of damage.Unable to replicate reported issue rebooting device multiple times to force communication restart.Root cause determined to be software fault.Device comms are improved in software 6.8+.Confirmed os is updated to latest version.Completed preventative maintenance successfully.As this is the second report for this error code on this serial number, device is being permanently replaced with device on site.No patient harm or delays to the surgery.
 
Event or Problem Description
Qws had unexpected shut-down mid-case.Power button did not appear to have been pressed for 10 seconds by user or pushing against other equipment.Qws booted back up independently with spectrum logo rotated 45 degrees and "system error" message displayed on the screen.Qws shut itself off again and booted back up properly immediately after.User was still on bypass and did not attempt a hard reboot of the qws or a swap to a new qws.All timers, record, etc.Were lost upon qws start up but no other effects to operations of the rest of the hlm.After the case logs were pulled and no reports of failure since then.

Brand Name
QUANTUM WORKSTATION
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL537-JC
UK   GL537JC
MDR Report Key25123020
Report Number3006073153-2026-00128
Device Sequence Number8606434
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS15S
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown